Hereditary properties of algebras with respect to inductive limits
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 5-8
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1982_21_1_a0,
author = {Moln\'ar, Josef},
title = {Hereditary properties of algebras with respect to inductive limits},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--8},
year = {1982},
volume = {21},
number = {1},
mrnumber = {0702603},
zbl = {0515.08009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a0/}
}
TY - JOUR AU - Molnár, Josef TI - Hereditary properties of algebras with respect to inductive limits JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1982 SP - 5 EP - 8 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a0/ LA - en ID - AUPO_1982_21_1_a0 ER -
Molnár, Josef. Hereditary properties of algebras with respect to inductive limits. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 5-8. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a0/